Paracetamol (acetaminophen) is a pain reliever and a fever reducer. The exact mechanism of action of is not known. Paracetamol is used to treat many conditions such as headache, muscle aches, arthritis, backache, toothaches, colds, and fevers. This product contains acetaminophen; do not take it with other medicines that also contain acetaminophen. Acetaminophen is an ingredient that is used in many medicines to treat pain, fever, symptoms of cold and flu, and in sleep medicines. Important information about Panadol. This product contains paracetamol; do not take it with other medicines that also contain paracetamol. Paracetamol is contained in many medicines to treat pain, fever, symptoms of cold and flu, and sleep medicines. Adults (12 years and older): 2 tablets every 6 hours. Do not exceed 8 tablets in a 24-hour period. Do not exceed 8 tablets in a 24-hour period. Children (under 12 years old): Not recommended. Important information about Panadol. This product contains paracetamol; do not take it with other medicines that also contain paracetamol. Paracetamol is contained in many medicines to treat pain, fever, symptoms of cold and flu, and sleep medicines. Important information about Panadol. This product contains paracetamol; do not take it with other medicines that also contain paracetamol. Paracetamol is contained in many medicines to treat pain, fever, symptoms of cold and flu, and sleep medicines. Panadol Extra is not recommended for use during pregnancy due to the possible increased risk of spontaneous abortion associated with caffeine consumption. This product should not be used while breast-feeding without medical advice. A fever (also termed pyrexia) is a higher-than-normal body temperature. It is a symptom caused by a wide variety of illnesses. Fevers may occur in anyone at any age; however, this article is specifically addressing fever in adults. Taking a paracetamol product such as Panadol can help relieve fever symptoms. High fever, however, can make you feel very sick and worsen problems such as dehydration. High fever, however, can make you feel very sick and worsen problems such as dehydration. Safety Information. Panadol products contain paracetamol; do not take them with other medicines that also contain paracetamol. Paracetamol is in many medicines to treat pain, fever, symptoms of cold and flu, and sleep medicines.
Latest News
- venlafaxine slow release tablets
- zoloft in third trimester
- drug interaction fluconazole and simvastatin
- crestor and warfarin interaction
- flagyl solutie prospect
- los jovenes de 18 años pueden tomar viagra
- red dawn xanax
- bruising easily on plavix
- muscle pain from amoxicillin
- wellbutrin and alcohol recovery
- digoxin is a nitrate
- can you mix tylenol and motrin together
- metformin and pulmonary embolism
- downside of provigil
- max dose of oral clonidine
- valores de estradiol na gravidez
- cyclophosphamide drug classification
- pomada aciclovir medley
- cialis göze etkisi
- história do mágico que concerta tudo